# SDR SIMA200923801

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 14,770 hours, 13,410 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12020808509
- Part serial: 145760
- Condition: Chafed
- Location: Rudder
- Part time: 14,770 hours, 13,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION THE RUDDER 1 LOWER LEFT LEADING EDGE WAS FOUND TO BE CHAFED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED RUDDER IAW EO-EM-55MR-305.  AIRCRAFT WAS RETURNED TO SERVICE.
